| Catalog Number |
48950116 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Neuropathy (1983)
| Date of Event |
10/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with neurological symptoms was revised approximately 2.5 years post-operatively to address two migrated tritanium posterior lumbar cages that were in contact with a nerve.Upon cage removal during the revision surgery, the cages fractured intra-operatively (addressed in pi (b)(4)).The fractured components of the cages were explanted, however the rest of the cages remained implanted.The cage surfaces were smoothed and decompression was successfully completed to alleviate the neurological symptoms.This report captures the second of the two migrated cages.
Event or Problem Description
It was reported that a patient with neurological symptoms was revised approximately 2.5 years post-operatively to address two migrated tritanium posterior lumbar cages that were in contact with a nerve.Upon cage removal during the revision surgery, the cages fractured intra-operatively (addressed in pi (b)(6)).The fractured components of the cages were explanted, however the rest of the cages remained implanted.The cage surfaces were smoothed and decompression was successfully completed to alleviate the neurological symptoms.This report captures the second of the two migrated cages.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.